# SDR AALA20110714DFW03

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 4,813 hours, 1,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT RIGHT NUMBER 2 DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY EXIT LIGHT AT RIGHT NUMBER 2 DOOR.  OPS CHECK NORMAL.
